# SDR SWIA201024261

- Difficulty date: May 20, 2010
- Submitted: May 25, 2010
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 18,157 hours, 15,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY LIGHTS DIM.  (SVC CHECK)  REPLACED FORWARD EMERGENCY LIGHTS BATTERY.
